Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve been on generic Prozac (Fluoxetine) for six months now but it caused my appetite to completely disappear, not to mention I have no sexual desire whatsoever ever since I’ve been on this medication. My psychiatrist is going to switch me to  venlafaxine (Effexor) which is, from what I’ve read so far, more effective for depression symptoms.

What worries me though is that it’s side effects also include lack of sexual desire and changes in appetite, among other things. My psychiatrist is convincing me that Effexor will bring my appetite back, but he’s being vague about sexual disfunction. Anyone here on Effexor who could share their experience?

Loading...

Hi,

I had the same thing happen to me when I was on Prozac - I turned to a complete skeleton and I wasn't really thin when I began taking it. I just had no desire for any food at all. My psychiatrist switched me to Seroxat and Lamictal and I'm finally hungry again like a normal person.

As far as Effexor is concerned, I heard nothing but bad things about it even though it's more effective than both Prozac and Seroxat. It seems to be stronger, so it also has stronger side effects and withdrawal symptoms.

Reply

Loading...

Please read the forum here on Venlafaxine/Effexor. Venlafaxine causes severe dependence with strong, debilitating and sometimes long lasting symptoms when trying to reduce, much less stop, its use. It has a very short half life so you can miss one dose and be incapacitated by dizziness, electric shocks in your brain and confusion at the minimum.There are definitely enough other choices. Ask anyone who has taken it and they will tell you DON'T DO IT! Read what people say (not doctors) about Effexor and please insist on another drug.
Reply

Loading...